# SDR VNAA202302040018

- Difficulty date: March 5, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N616NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15426
- Aircraft time: 6,455 hours, 6,782 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SEAT RAIL RBL9 BETWEEN FS661+32 - FS683.5

DUE TO CORROSION NOT ALLOWABLE DAMAGE (SECTION CROSS)  ON  SEAT RAIL RBL9 BETWEEN FS661+32 - FS683.5 WAS REPLACED PER CRJ-900 SRM 53-31-49-101-001-A02 AND CRJ-900 AMM 53-00-49
